GoreBoard.com

Menu

Slight Foot Problem: Half Foot Rotten Away After Drugs Abuse

Russians and drugs… Well what can you say? They use anything that gets them high. This drugs called Tianeptine when used wrong, which is easy, can cause issues like flesh that is literally eaten from the bones. Here we have a guy that get his foot wounds “treated”.

Tianeptine Abuse and addiction potential

Tianeptine has been intravenously injected by drug users in Russia. This method of administration reportedly causes an opioid-like effect and is sometimes used in an attempt to lessen opioid withdrawal symptoms. Tianeptine tablets contain silica and do not dissolve completely. Often the solution is not filtered well thus particles in the injected fluid block capillaries, leading to thrombosis and then severe necrosis. Thus, in Russia tianeptine (sold under the brand name “Coaxil”) is a Schedule III controlled substance in the same list as the majority of benzodiazepines and barbiturates.
wiki

Categories:   Medical, Videos

Speechless Huh? Yes, we get that more often...

Be the First to Voice Your Disgust or Admiration!